# SDR ASOA99047

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120283
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 38E966A
- Condition: Leaking
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

FLT 4253 - LEFT DUCT LEAK LIGHT IN FLIGHT.  FOLLOWED CHECKLIST, LIGHT WOULD NOT EXTINGUISH.  SHUTDOWN LEFT ENGINE, LIGHT EXTINGUISHED.  RETURNED TO ATL.  MAINTENANCE UNABLE TO DUPLICATE ON GROUND.  RAN ENGINES FOR 35 MINUTES WITH NO DUCT LEAK INDICATION.  CHECKED DUCTS FROM ENGINE TO ACM, NO LEAKS FOUND.  REPOSITIONED WIRES ON OUTER SENSOR AND RESOLDERED WIRES ON SENSOR NEXT TO DE-ICE REGULATOR.  FOUND DE-ICE PRESSURE REGULATOR LEAKING.  REMOVED AND REPLACED DE-ICE PRESSURE REGULATOR.  GROUND CHECKS GOOD.  (M)
